# SDR CALA0600122

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 25,481 hours, 8,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXIT DOOR EMERGENCY LIGHT DOES NOT COME ON.  RELAMPED LIGHT BULB TWICE.  OPS CHECK OK.  PER AMM 33-51-00.
